# SDR HALA9776

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5932807
- Condition: Corrosion
- Location: Bs 636-717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FORWARD CARGO COMPARTMENT FS 636 TO 717, STRINGER 28 LEFT, NUMEROUS AREA CORROSION LEVEL 2.  REMOVED AND REPLACED STRINGER NR 28 LEFT, P/N 5932807-1N SRM 51-30-5.  (M)
